# SDR SWAA2021070728769

- Difficulty date: November 3, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 46,964 hours, 28,192 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL ON RACK 192BL FWD CORNER HAS DELAMANATION / REPAIRED DAMAGED AREA AT WING TO BODY FAIRING PANEL 192BL REF B737-7 SRM 53-40-70-2R-1 MATERIAL USED: PO#: 1691708
